# SDR DALA2022042202845

- Difficulty date: April 22, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 LH STA 955 FAIL-SAFE STRAP REMOVED "T" FITTING FOUND CORROSION. CORRECTIVE ACTION: LH STA 955 CORROSION "T" FITTING REPLACED AS PER B767-400 SRM 51 -40-02 RELEASE 65.00-03/16/22. REF TO W/C:5312-01170-10A-02. "T" (2206470)
